MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 2; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 2; HIP STEM CEMENTLESS
Model Number 01.13.102L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and the cause of the pain was unknown.At 2 weeks form primary the surgeon determined that the patients stem was undersized and the femur bone fractured.The surgeon revised the stem and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department.Postoperative femoral fracture, few weeks after cementless tha.The patient came in reporting pain.From the radiographic image it is visible a bone fracture in the medial area of the femur.The reason of the fracture is unknown, no specific traumatic event is reported.Often the preparation of the femoral bone by broaches may weaken locally the bone and when load is applied a fracture may occur.Both stem and head were revised.No reason to suspect that this event is due to a faulty device.Batch review performed on 31 march 2022: lot 150554c: (b)(4) items manufactured and released on 19-june-2018.Expiration date: 2023-06-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Original lot.Lot 150554: (b)(4) items manufactured and released on 12-may-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold (resterilized devices considered) without any similar reported event either on the other resterilized devices of this lot.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 2
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14165859
Report Number3005180920-2022-00284
Device Sequence Number12205116
Product Code LZO
UDI-Device Identifier07630030803178
UDI-Public07630030803178
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2023
Device Model Number01.13.102L
Device Catalogue Number01.13.102L
Device Lot Number150554C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown